# SDR 98FDEA00718

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Cut
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON T/O.  TRIED SYS 2 WITH NO EFFECT.  SEV COCKPIT ITEM NOT WORK, SUSP RELAY SWITCH.  REMOVED 400VU PNL ON CTR INSTRUMENT PNL AND FOUND NUM CUT WIRES ON CONN 1486VC.  REPAIRED WIRES 3231-0118, 3248-0107, 3231-0026, 3314-2264, 3314-2268 & 3248-0118 AT PLUG 1486VCA.  REINSTALLED PNL AND OPS CKD GOOD.
